Loading, please wait...

Midol Complete Maximum Strength Multi-Symptom Relief Gelcaps - Acetaminophen - 24ct

Midol Complete Maximum Strength Multi-Symptom Relief Gelcaps - Acetaminophen - 24ct - image 1 of 4Midol Complete Maximum Strength Multi-Symptom Relief Gelcaps - Acetaminophen - 24ct - image 2 of 4Midol Complete Maximum Strength Multi-Symptom Relief Gelcaps - Acetaminophen - 24ct - image 3 of 4Midol Complete Maximum Strength Multi-Symptom Relief Gelcaps - Acetaminophen - 24ct - image 4 of 4
Midol Complete Maximum Strength Multi-Symptom Relief Gelcaps - Acetaminophen - 24ct - image 1 of 4
$5.19
Due to high demand, item may be unavailable or delayed
Online only
Shipping
Free standard shipping with RedCard

About this item

Highlights

  • PROVIDES LONG-LASTING PMS RELIEF: Choose Midol Complete in easy-to-take gelcap form for relief of menstrual period symptoms like cramps, muscle aches, headache, bloating, water-weight gain, backache, and fatigue.
  • EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating"
  • FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that that teens can take Midol Complete gelcaps for relief of premenstrual cramps and other period symptoms, too.
  • EXTRA STRENGTH FORMULA: Midol Complete caps contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free.
  • SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol's caffeine (diuretic) and antihistamine ingredients.

Specifications

Suggested Age: 12 Years and Up

Active Ingredient Strength Value: 500 milligrams

Product Warning: Contains Caffeine

Product Form: Gelcap

Primary Active Ingredient: Acetaminophen

Package Quantity: 24

Features: Coated Capsules

TCIN: 15627650
UPC: 312843172531
Item Number (DPCI): 094-01-0295
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Does PMS discomfort mean more to you than just aches and pains? When you define the signs of PMS, do you come up with an overwhelming mess of PMS symptoms that plague your body before and during your menstrual cycle? Midol Complete can help relieve your uncomfortable, even painful, period symptoms such as cramps, bloating, and fatigue. With its combination of powerful ingredients, Midol tackles all the common premenstrual syndrome woes. Plus, it can be used by teens 12 years and older. Midol Complete contains maximum strength acetaminophen to relieve pain, caffeine to help reduce bloating, and fatigue, and pyrilamine maleate, an antihistamine to help alleviate water retention. Choose Midol Complete when you need a PMS treatment for more than just period pain. Midol Complete caplets can treat your period symptoms such as: menstrual cramps, backache, muscle aches, headache, bloating, water-weight gain, and fatigue… because you deserve it!
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 9 reviews

Works great

5 out of 5 stars
Mpet79 - 6 months ago, Verified purchaser
This seems to work the best for me always
3 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.